Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the weak Kähler-Ricci flow


Authors: X. X. Chen, G. Tian and Z. Zhang
Journal: Trans. Amer. Math. Soc. 363 (2011), 2849-2863
MSC (2000): Primary 53C25; Secondary 53C99, 58J99
DOI: https://doi.org/10.1090/S0002-9947-2011-05015-4
Published electronically: January 25, 2011
MathSciNet review: 2775789
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define and study the Kähler-Ricci flow with initial data not being smooth and discuss some natural applications.


References [Enhancements On Off] (What's this?)

  • 1. S. Bando and T. Mabuchi.
    Uniqueness of Einstein Kähler metrics modulo connected group actions.
    Algebraic geometry, Sendai, 1985, 11-40, Adv. Stud. Pure Math., 10, North-Holland, Amsterdam, 1987. MR 946233 (89c:53029)
  • 2. E. Bedford and B. A. Taylor.
    A new capacity for plurisubharmonic functions.
    Acta Math. 149 (1982), no. 1-2, 1-40. MR 674165 (84d:32024)
  • 3. Z. Blocki and S. Kolodziej.
    On regularization of plurisubharmonic functions on manifolds.
    Proc. Amer. Math. Soc. 135 (2007), no. 7, 2089-2093 (electronic). MR 2299485 (2008a:32029)
  • 4. E. Calabi.
    Extremal Kähler metrics.
    In Seminar on Differential Geometry, volume 16 of 102, pages 259-290. Ann. of Math. Studies, University Press, 1982. MR 645743 (83i:53088)
  • 5. E. Calabi.
    Extremal Kähler metrics, II.
    In Differential geometry and Complex analysis, pages 96-114. Springer, 1985. MR 780039 (86h:53067)
  • 6. H. D. Cao.
    Deformation of Kähler metrics to Kähler-Einstein metrics on compact Kähler manifolds.
    Invent. Math. 81 (1985), no. 2, 359-372. MR 799272 (87d:58051)
  • 7. X. X. Chen.
    Weak limits of Riemannian metrics in surfaces with integral curvature bound.
    Calc. Var. Partial Differential Equations 6 (1998), no. 3, 189-226. MR 1614627 (99k:53087)
  • 8. X. X. Chen.
    Space of Kähler metrics.
    Journal of Differential Geometry, 56(2):189-234, 2000. MR 1863016 (2003b:32031)
  • 9. X. X. Chen and G. Tian.
    Foliation by holomorphic discs and its application in Kähler geometry, math.DG/0507148.
    Submitted.
  • 10. X. X. Chen.
    Space of Kähler metrics (III)--On the greatest lower bound of the Calabi energy and the lower bound of geodesic distance. Invent. Math. 175 (2009), no. 3, 453-503. MR 2471594 (2010b:32033)
  • 11. X. X. Chen and W. Y. Ding.
    Ricci flow on surfaces with $ L^\infty$ initial metrics.
    Ricci flow on surfaces with degenerate initial metrics. J. Partial Differential Equations 20 (2007), no. 3, 193-202. MR 2348984 (2008g:53081)
  • 12. X. X. Chen and G. Tian.
    Ricci flow on Kähler-Einstein surfaces.
    Invent. Math. 147 (2002), no. 3, 487-544. MR 1893004 (2003c:53095)
  • 13. X. X. Chen and G. Tian.
    Ricci flow on Kähler-Einstein manifolds.
    Duke. Math. J. 131 (2006), no. 1, 17-73. MR 2219236 (2007c:53083)
  • 14. B. Chow.
    The Ricci flow on the $ 2$-sphere.
    J. Differential Geom. 33 (1991), no. 2, 325-334. MR 1094458 (92d:53036)
  • 15. B. Chow, P. Lu and L. Ni.
    Hamilton's Ricci flow.
    Graduate Studies in Mathematics, 77. American Mathematical Society, Providence, RI; Science Press, New York, 2006. xxxvi+608 pp. ISBN: 978-0-8218-4231-7; 0-8218-4231-5 MR 2274812 (2008a:53068)
  • 16. J. -P. Demailly and M. Paun.
    Numerical characterization of the Kähler cone of a compact Kähler manifold.
    Ann. of Math. 159 (2004), 1247-1274. MR 2113021 (2005i:32020)
  • 17. W.Y. Ding and G. Tian.
    Kähler-Einstein metrics and the generalized Futaki invariant.
    Invent. Math. 110 (1992), no. 2, 315-335. MR 1185586 (93m:53039)
  • 18. S. K. Donaldson.
    Scalar curvature and projective embeddings, II.
    Q. J. Math. 56 (2005), no. 3, 345-356. MR 2161248 (2006f:32033)
  • 19. S. K. Donaldson.
    Lower bounds on the Calabi functional.
    math.DG/0506501.
  • 20. R. Hamilton.
    Three-manifolds with positive Ricci curvature.
    J. Diff. Geom. 17:255-306, 1982. MR 664497 (84a:53050)
  • 21. R. Hamilton.
    The formation of singularities in the Ricci flow, volume II.
    Internat. Press, 1993.
  • 22. G. Huisken.
    Ricci deformation of the metric on a Riemannian manifold.
    J. Differential Geom. 21 (1985), no. 1, 47-62. MR 806701 (86k:53059)
  • 23. T. Mabuchi.
    K-energy maps integrating Futaki invariants.
    Tohoku Math. J. 38 (1986), 575-593. MR 867064 (88b:53060)
  • 24. T. Mabuchi.
    An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds. I.
    Invent. Math. 159 (2005), no. 2, 225-243. MR 2116275 (2005m:32047)
  • 25. G. Perelman.
    The entropy formula for the Ricci flow and its geometric applications,
    http://arxiv.org/abs/math.DG/0211159.
  • 26. S. Kolodziej.
    The complex Monge-Ampere equation and pluripotential theory.
    Mem. Amer. Math. Soc. 178 (2005), no. 840, x+64 pp. MR 2172891 (2006d:32054)
  • 27. S. Kolodziej.
    Hölder continuity of solutions to the complex Monge-Ampère equation with the right hand side in $ L^p$. The case of compact Kähler manifolds.
    Math. Ann. 342 (2008), no. 2, 379-386. MR 2425147 (2009g:32079)
  • 28. J. Song and G. Tian.
    The Kähler-Ricci flow on surfaces of positive Kodaira dimension.
    Inventiones Math. 170 (2007), no. 3, 609-653. MR 2357504 (2008m:32044)
  • 29. G. Tian.
    Kähler-Einstein metrics with positive scalar curvature.
    Invent. Math. 130 (1997), no. 1, 1-37. MR 1471884 (99e:53065)
  • 30. G. Tian and X. H. Zhu.
    Convergence of Kähler-Ricci flow.
    J. Amer. Math. Soc. 20 (2007), no. 3, 675-699. MR 2291916 (2007k:53107)
  • 31. G. Tian and Z. Zhang.
    On the Kähler-Ricci flow on projective manifolds of general type.
    Chinese Annals of Mathematics - Series B, Volume 27, Number 2, 179-192. MR 2243679 (2007c:32029)
  • 32. S. T. Yau.
    On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I.
    Comm. Pure Appl. Math. 31 (1978), no. 3, 339-411. MR 480350 (81d:53045)
  • 33. Z. Zhang.
    On Degenerate Monge-Ampère Equations over Closed Kähler Manifolds.
    Int. Math. Res. Not. 2006, Art. ID 63640, 18 pp. MR 2233716 (2007b:32058)
  • 34. Z. Zhang.
    Degenerate Monge-Ampere Equations over Projective Manifolds.
    Ph.D. Thesis at MIT, 2006.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C25, 53C99, 58J99

Retrieve articles in all journals with MSC (2000): 53C25, 53C99, 58J99


Additional Information

X. X. Chen
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706
Email: xiu@math.wisc.edu

G. Tian
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: tian@math.princeton.edu

Z. Zhang
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Address at time of publication: School of Mathematics and Statistics, University of Sydney, Carslaw Building, Sydney, NSW 2006, Australia
Email: zhangou@umich.edu, zhangou@maths.usyd.edu.au

DOI: https://doi.org/10.1090/S0002-9947-2011-05015-4
Keywords: Differential geometry, geometric evolution equation
Received by editor(s): October 9, 2008
Published electronically: January 25, 2011
Additional Notes: The first author was supported in part by NSF funds.
The second author was supported in part by NSF funds.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society